# SDR 2001UALA02094

- Difficulty date: August 11, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 42,553 hours, 6,902 cycles
- Engine: Pwa PW4060
- System (JASC): 7530 · Compressor Bleed Control
- Part: Shutoff Valve
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENG HPSOV EICAS DURING CLIMB AND CRUISE. REPLACED LT ENG HPSOV.  FAULT WAS IN HPC.
